Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 80, NWS Amarillo, TX

June 22, 2014Lipscomb County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 22, 2014, 6:53 PM CDT for Lipscomb County, Texas. It was in force for 67 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2014, 6:53 PM CDT (23:53 UTC)
Expired
Jun 22, 2014, 8:00 PM CDT
In force
67 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

County Lipscomb County, TX

The radar

The Amarillo radar (KAMA), 167 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:57 PM CDTTORNADO5 Wsw Darrouzett, TXSTORM CHASERS REPORTED A TORNADO ON THE GROUND WITH A CENTER PIVOT IRRIGATION SYSTEM FLIPPED AND DAMAGED. TORNADO WAS RATED EF-0...AND LASTED 6 MINUTES.
Jun 22, 7:05 PM CDTHAIL 1.75Darrouzett, TX
Jun 22, 7:08 PM CDTHAIL 2.5Darrouzett, TX
Jun 22, 7:18 PM CDTHAIL 12 E Booker, TX
Jun 22, 7:22 PM CDTTORNADO6 Nnw Lipscomb, TXSTORM CHASERS REPORTED A BRIEF TORNADO TOUCHDOWN. TORNADO WAS RATED EF-0...AND LASTED 1 MINUTE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 3:47 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.9 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1401 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1053 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

132 
WUUS54 KAMA 222353
SVRAMA
TXC295-230100-
/O.NEW.KAMA.SV.W.0080.140622T2353Z-140623T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
653 PM CDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 800 PM CDT

* AT 650 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
  LOCATED NEAR DARROUZETT...OR 16 MILES NORTH OF LIPSCOMB...AND
  MOVING SOUTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LIPSCOMB...           HIGGINS...            FOLLETT...
  DARROUZETT...         BOOKER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3606 10054 3648 10054 3648 9999 3607 10000
TIME...MOT...LOC 2353Z 342DEG 18KT 3645 10032

$$

JACKSON
4 follow-up statements
557 
WWUS54 KAMA 230006
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
706 PM CDT SUN JUN 22 2014

TXC295-230100-
/O.CON.KAMA.SV.W.0080.000000T0000Z-140623T0100Z/
LIPSCOMB TX-
706 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LIPSCOMB
COUNTY UNTIL 800 PM CDT...

AT 704 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING 
GOLF BALL SIZE HAIL IN DARROUZETT.  THIS STORM WAS LOCATED NEAR 
DARROUZETT...OR 13 MILES NORTH OF LIPSCOMB...MOVING SOUTH AT 15 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  LIPSCOMB...           HIGGINS...            FOLLETT...
  DARROUZETT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3606 10054 3648 10054 3648 9999 3607 10000
TIME...MOT...LOC 0006Z 341DEG 14KT 3642 10031

$$

JACKSON
912 
WWUS54 KAMA 230019
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
719 PM CDT SUN JUN 22 2014

TXC295-230100-
/O.CON.KAMA.SV.W.0080.000000T0000Z-140623T0100Z/
LIPSCOMB TX-
719 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LIPSCOMB
COUNTY UNTIL 800 PM CDT...

AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HEN EGG SIZE 
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS 
LOCATED 4 MILES SOUTH OF DARROUZETT...OR 11 MILES NORTH OF 
LIPSCOMB...MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  LIPSCOMB...           HIGGINS...            FOLLETT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3606 10054 3644 10054 3644 9999 3607 10000
TIME...MOT...LOC 0020Z 333DEG 18KT 3638 10033

$$

JACKSON
939 
WWUS54 KAMA 230034
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
734 PM CDT SUN JUN 22 2014

TXC295-230100-
/O.CON.KAMA.SV.W.0080.000000T0000Z-140623T0100Z/
LIPSCOMB TX-
734 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LIPSCOMB
COUNTY UNTIL 800 PM CDT...

AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 7 MILES NORTHWEST OF LIPSCOMB...MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  LIPSCOMB...           HIGGINS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3606 10054 3640 10054 3639 9999 3607 10000
TIME...MOT...LOC 0034Z 333DEG 18KT 3630 10034

$$

JACKSON
009 
WWUS54 KAMA 230046
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
746 PM CDT SUN JUN 22 2014

TXC295-230100-
/O.CON.KAMA.SV.W.0080.000000T0000Z-140623T0100Z/
LIPSCOMB TX-
746 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LIPSCOMB COUNTY UNTIL 800 PM CDT...

AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 3 MILES NORTHWEST OF LIPSCOMB...MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  LIPSCOMB...           HIGGINS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3606 10054 3635 10054 3634 9999 3607 10000
TIME...MOT...LOC 0046Z 333DEG 18KT 3625 10031

$$

JACKSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 4:36 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 22, 4:36 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
436 PM CDT SUN JUN 22 2014

...HEAVY RAIN/SEVERE WEATHER POSSIBLE THIS AFTERNOON AND TONIGHT...

.DISCUSSION...

THE MAIN FOCUS OF THIS FORECAST WILL BE ON CONVECTION THIS AFTERNOON
AND TONIGHT. THUNDERSTORMS ARE DEVELOPING AND A SEVERE THUNDERSTORM
WATCH HAS BEEN ISSUED ALREADY FOR A MAJORITY OF THE PANHANDLES
EXCLUDING FAR SOUTH AND SW AREAS.

MLCAPE VALUES OF 3000 J/KG AND EFFECTIVE SHEAR OF 40 KTS DUE TO A
WEAK BUT NICELY VEERING WIND PROFILE WILL CONTINUE TO SUPPORT
ORGANIZED CONVECTION. INITIAL CELLS THIS AFTERNOON WILL HAVE THE
POTENTIAL TO BE SUPERCELLULAR WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN THREATS. LATER THIS EVENING...EXPECT CLUSTERS OF THUNDERSTORMS
IN ERN CO AND SWRN KS TO BEGIN TO INTERACT AND GROW UPSCALE TO A
FORWARD PROPAGATING, STRONG WIND PRODUCING MCS AIDED BY EXPECTED
COLD POOL DEVELOPMENT. 850-300 MEAN WINDS AND CORFIDI VECTORS
SUGGEST RAPID FORWARD SPEED INTO THE EASTERN PANHANDLES. LIFTING ON
THE LEADING EDGE SHOULD BE MORE THAN SUFFICIENT IN OUR AREA TO KEEP
THE SYSTEM PROPAGATING SE. ON THE WRN EDGE OF THE EXPECTED MCS...
OUTFLOW INTERACTION WITH A DEVELOPING LOW LVL JET COULD RESULT IN
ADDITIONAL THUNDERSTORM ACTIVITY FURTHER WEST TOWARD AMARILLO LATE
THIS EVENING/VERY EARLY MON MORNING. OVERALL BEST CHANCES FOR STORMS
AND SVR WX WILL BE IN THE ERN HALF OF THE PANHANDLES. FORECAST
SOUNDINGS INDICATE HEAVY RAIN AS A CERTAINTY WITH STORMS BUT HAVE
REFRAINED FROM ISSUING A FLASH FLOOD WATCH DUE TO EXPECTED RAPID
FORWARD MOTION OF THE MAIN MCS.

STORM CHANCES CONTINUE INTO AT LEAST THE MIDDLE PART OF THE WEEK...
BUT A LOT WILL DEPEND ON HOW FAR SOUTH THE COLD FRONT SURGES TONIGHT
AND WHAT KIND OF ADDITIONAL DEVELOPMENT WE GET ALONG IT LATE TONIGHT
AND/OR TOMORROW. THINK THERE WILL BE SOME NWD MIXING OF THE FRONT
TOMORROW AND ANOTHER ROUND OF STORMS WILL DEFINITELY BE POSSIBLE
ALONG THIS BOUNDARY MON EVENING SO WENT AHEAD AND INCREASED POPS IN
THE SW TX PANHANDLE FOR MON NIGHT.

UNCERTAINTY CONTINUES TO BE HIGH LATER IN THE PERIOD AS MED RANGE
MODELS VARY WILDLY ON THE OVERALL UPR PATTERN.

TEMPERATURES WILL GENERALLY REMAIN WITHIN 5-10 DEGREES OF NORMAL.

SIMPSON
&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                64  83  64  83  64 /  40  20  40  20  30
BEAVER OK                  66  87  65  87  65 /  90  20  30  20  40
BOISE CITY OK              62  82  61  85  62 /  50  20  40  20  30
BORGER TX                  67  86  67  86  66 /  60  20  40  20  30
BOYS RANCH TX              65  86  65  88  66 /  30  20  40  20  30
CANYON TX                  63  84  64  84  64 /  40  30  40  20  20
CLARENDON TX               66  85  66  84  66 /  50  30  40  20  30
DALHART TX                 61  83  61  85  63 /  40  20  40  20  30
GUYMON OK                  65  85  65  86  64 /  70  20  30  20  40
HEREFORD TX                63  84  63  84  63 /  30  30  40  20  20
LIPSCOMB TX                66  85  65  86  66 /  80  20  30  20  40
PAMPA TX                   64  83  64  83  65 /  70  20  40  20  30
SHAMROCK TX                66  86  66  85  66 /  70  30  30  20  30
WELLINGTON TX              68  88  68  86  68 /  60  30  30  20  30

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

14/09
Hazardous weather outlook, Jun 22, 4:02 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
402 PM CDT SUN JUN 22 2014

OKZ001>003-TXZ001>020-231200-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
402 PM CDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE LIKELY ACROSS THE NORTHERN PANHANDLES THIS
AFTERNOON. A FEW STORMS THAT DEVELOP WILL BE STRONG TO SEVERE...WITH
LARGE HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS TO 70 MPH THE
PRIMARY HAZARDS.

TONIGHT...SEVERE THUNDERSTORMS COULD AFFECT MUCH OF THE REST OF THE
PANHANDLES WITH THE POTENTIAL FOR HAIL TO THE SIZE OF QUARTERS...DAMAGING
WIND GUSTS IN EXCESS OF 70 MPH...AND VERY HEAVY RAINFALL WHICH COULD
LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE TEXAS AND
OKLAHOMA PANHANDLES MONDAY THROUGH WEDNESDAY. A FEW STORMS THAT
DEVELOP DURING THIS TIME PERIOD WILL HAVE THE POTENTIAL TO BECOME
STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
HAZARDS. LOCALLY HEAVY RAINFALL COULD ALSO LEAD TO THE POTENTIAL FOR
FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS
AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE
LIMITED ACTIVATION AT TIMES THROUGH WEDNESDAY.

In the hours before

Special weather statement, Jun 22, 3:17 PM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
317 PM CDT SUN JUN 22 2014

OKZ003-222100-
BEAVER OK-
317 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BEAVER COUNTY UNTIL
400 PM CDT...

AT 315 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF KNOWLES...OR 17 MILES
NORTHEAST OF BEAVER...MOVING EAST AT 15 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  KNOWLES...            GATE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3700 9999 3684 10000 3684 10041 3701 10042
      3701 10000
TIME...MOT...LOC 2018Z 251DEG 15KT 3697 10027

JACKSON
Local storm report, Jun 22, 5:44 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
544 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TSTM WND DMG     1 E KNOWLES             36.87N 100.17W
06/22/2014                   BEAVER             OK   EMERGENCY MNGR

            FIVE TELEPHONE LINES BLOWN DOWN IN KNOWLES.

&&

EVENT NUMBER AMA1400468

14
Local storm report, Jun 22, 5:50 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
550 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     FLASH FLOOD      2 S KNOWLES             36.84N 100.19W
06/22/2014                   BEAVER             OK   EMERGENCY MNGR

            WATER COVERING COUNTY ROADS SOUTH OF THE TOWN OF
            KNOWLES.

&&

EVENT NUMBER AMA1400469

14
Local storm report, Jun 22, 5:51 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
551 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     FLASH FLOOD      2 S KNOWLES             36.84N 100.19W
06/22/2014                   BEAVER             OK   EMERGENCY MNGR

            WATER COVERING COUNTY ROADS SOUTH OF THE TOWN OF
            KNOWLES.

&&

CORRECTED EVENT TIME

EVENT NUMBER AMA1400469

14
Local storm report, Jun 22, 6:19 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
619 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     8 W SLAPOUT             36.60N 100.26W
06/22/2014  M66 MPH          BEAVER             OK   MESONET

&&

EVENT NUMBER AMA1400470

COCKRELL
Local storm report, Jun 22, 6:23 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
623 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TORNADO          10 WNW SLAPOUT          36.67N 100.28W
06/22/2014                   BEAVER             OK   TRAINED SPOTTER

            BRIEF 15 TO 20 SECOND TORNADO IN OPEN FIELD. NO DAMAGE
            OBSERVED.

&&

EVENT NUMBER AMA1400471

14

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:11 PM CDTTornado WarningAMALipscomb49 min
Jun 22, 6:14 PM CDTSevere Thunderstorm WarningAMALipscomb61 min
Jun 22, 6:40 PM CDTTornado WarningAMALipscomb50 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.